| Catalog Number |
CS-15402-E |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/05/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Qn#(b)(4).
Event or Problem Description
It was reported that: "fragile catheter, bends upon insertion.5 catheters were used before achieving the insertion".Associated complaints 9680794-2024-01202, 9680794-2024-01208, 9680794-2024-01210, 9680794-2024-01211 and 9680794-2024-01209.
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description
It was reported that: "fragile catheter, bends upon insertion.5 catheters were used before achieving the insertion".Associated com plaints 9680794-2024-01202, 9680794-2024-01208, 9680794-2024-01210, 9680794-2024-01211 and 9680794-2024-01209.